Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Taken extra tylenol pills. Started hurt burn. In stage 2 acute liver failure. What to do?

i am 15 and two days ago i took over 30 extra strength tylenol pills (500mg each) that was at 8 pm at night at about 1:20am i threw up in the bathoom then again at 1:47 then again at 2:48 then i was fine i have been fine ever since except for some heart burn am i in stage 2 acute liver failure ?:( im really scared what should i do am i going to haave live failure.
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
you should go to the emergency immediately to get checked out. tylenol can cause liver failure, and some people even end up with a liver transplant.
throwing is a bad sign. you should get your liver enzymes checked out and get a medication to help heal your liver if necessary
hope that helped
Answered: Thu, 17 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor